# SDR ASAA2017010319239

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,702 hours, 11,999 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH ALL SIX FUEL PUMPS ON, FUEL GAUGES DISPLAYED AMBER IMBALANCE ANNUNCIATION AND INDICATED 71000 LB IMBALANCE WITH THE RIGHT WING TANK (AMBER) LOWER THAN LEFT.   FMC ALSO INDICATED SIGNIFICANTLY OVER BURN AT NEXT WAYPOINT.  FAN FUEL IMBALANCE CHECKLIST WHICH DIRECTED US TO THE FUEL LEAK CHECKLIST. FUEL QUANTITY STABILIZED. FUEL QUANTITY INCREASED APPROXIMATELY 800 LBS DURING DESCENT AND DECREASED 600-800 LBS AFTER TOUCH DOWN.  ACFT GROUNDED.  IAW FIM 28-41 TASK 820 , ACCOMPLISHED FQIS BITE AND SYSTEM TEST, NO INFLIGHT FAULTS LOGGED, CURRENT STATUS AND GROUND TEST BOTH GOOD.  ACCOMPLISHED CDS BITE IAW FIM 31-62 TASK 801, BOTH DEU NR 1 AND 2, NO RELEVANT FQIS FAULTS LOGGED. LT WING PROBES F4 AND F6 REPLACED, RT WING F1, 2, 3, 8, 10 REPLACED. FQIS SYSTEM TEST OPS NORMAL WITHIN LIMITS AND GROUND TEST STILL PASSES IAW AMM 28-41-00.
